[1] |
Wang Liwei, Shu Lisheng.
Boundedness of the Intrinsic Square Function on Variable Exponent Herz and Herz-Hardy Spaces
[J]. Acta mathematica scientia,Series A, 2018, 38(4): 716-727.
|
[2] |
Qi Yi, Shi Qingtian.
Estimations of Convexity Radius and the Norm of Pre-Schwarz Derivative for Close to Convex Harmonic Mappings
[J]. Acta mathematica scientia,Series A, 2016, 36(6): 1057-1066.
|
[3] |
Yu Tao, Zhuang Chunming.
Berezin Transform and Commutativity of Toeplitz Operators on the Hardy Space over the Polydisk
[J]. Acta mathematica scientia,Series A, 2015, 35(3): 567-577.
|
[4] |
MO Hui-Xia, LU Shan-Zhen.
Boundedness of Generalized Higher Order Commutators of Marcinkiewicz |Integrals with Variable Kernels on Herz-type Hardy Spaces
[J]. Acta mathematica scientia,Series A, 2015, 35(1): 56-67.
|
[5] |
WANG Hua.
Lipschtz Estimates for Multilinear Commutator of Marcinkiewicz Operator
[J]. Acta mathematica scientia,Series A, 2014, 34(4): 977-991.
|
[6] |
QIAN Tao, WANG Jin-Xun, YANG Yan.
MATCHING PURSUITS AMONG SHIFTED CAUCHY KERNELS IN HIGHER-DIMENSIONAL SPACES
[J]. Acta mathematica scientia,Series A, 2014, 34(3): 660-672.
|
[7] |
YAN Xue-Fang.
BOUNDEDNESS OF STEIN´S SQUARE FUNCTIONS ASSOCIATED TO OPERATORS ON HARDY SPACES
[J]. Acta mathematica scientia,Series A, 2014, 34(3): 891-904.
|
[8] |
LU Da-Yong, LIU Zhan-Wei, WU Guo-Chang.
Characterizations of the Hardy Space H1(R) in Terms of |Tight Wavelet Frame Coefficients
[J]. Acta mathematica scientia,Series A, 2014, 34(3): 691-699.
|
[9] |
ZHUANG Dan, YU Lin.
Martingale Transforms between Orlicz-Hardy and BMO Spaces
[J]. Acta mathematica scientia,Series A, 2014, 34(3): 744-754.
|
[10] |
ZHU Jian-Feng, HUANG Xin-Zhong.
The Univalent Radius of Harmonic Mappings Under Complex-Operator
[J]. Acta mathematica scientia,Series A, 2014, 34(1): 171-178.
|
[11] |
HUANG Hua-Ying.
Teichm\"uller Mappings and the Mappings by Heights for Guadratic Differentials
[J]. Acta mathematica scientia,Series A, 2013, 33(6): 1062-1067.
|
[12] |
KONG Xiang-Bo, JIANG Yin-Sheng, ZHANG Lin.
The Boundedness of Commutators with the Weighted Lipschitz Functions
[J]. Acta mathematica scientia,Series A, 2013, 33(1): 152-164.
|
[13] |
WANG Hua.
Weak Type Estimates of Marcinkiewicz Integrals on the Weighted Hardy and Herz-type Hardy Spaces
[J]. Acta mathematica scientia,Series A, 2012, 32(5): 840-850.
|
[14] |
LAN Wen-Hua.
The Strong Irreducibility of Toeplitz Operators up to Similarity
[J]. Acta mathematica scientia,Series A, 2011, 31(1): 173-178.
|
[15] |
MENG Wei-Wei, YU Lin.
Martingale Transforms between Hardy Spaces and Hardy-Orlicz Spaces of Martingales
[J]. Acta mathematica scientia,Series A, 2010, 30(6): 1523-1527.
|